# SDR CALA2024080500362

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 64,265 hours, 23,693 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT ENTRY DOOR LIGHT ON TAKEOFF DOOR HANDLE NOT SECURED,  DEBREFED CREW, L2 DOOR LIGHT WAS ON. CALLED AFT FLT ATTENDENT & DOOR HANDLE WAS NOT IN CLOSED POSITION. FLT ATTENDENT PUT HANDLE DOWN & LIGHT EXTINGUISHED. REMOVED L2 DOOR SLIDE, SAFTIED GIRT BAR & INSTALLED INFLATION CYLINDER DEACTIVATION PIN, REMOVED L2 DOOR LINING, ADJUSTED UPPER & LOWER GATE CONTROL RODS &HORIZONTAL CONTROL RODS AS DOOR FLUSHNESS WAS NOT IN SPEC & DOOR WAS NOT LATCHING CLOSED NORMALLY. NO SUCCESS IN ADJUSTMENTS, DOOR HANDLE EITHER POPPED OPEN ON ITS OWN OR WAS EXTREMELY DIFFICULT TO UNLATCH, BOTH CONDITIONS MADE SKIN FLUSHNESS DISCREPANCY WORSE OR THE SAME. WORK DONE REF AMM 52-13-00-820-801 CORRECT REFERENCE FOR WORK PREFORMED SHOLUD BE AMM 52-13-00-820-802.  ADJUSTED AFT ENTERY DOOR,ADJUSTED UPPER LATCH TORQUE TUBE ROD & BOTH UPPER AND LOWER GATE RODS REF AMM 52-13-00-820-802 FROM STEP F.(1) TO & INCLUDING STEP F (F) 5) B). VERIFIED ADJUSTMENT OF AFT ENTERY DOOR, UPPER LATCH TORQUE TUBE ROD & BOTH UPPER AND LOWER GATE RODS IAW AMM 52-13-00-820-802 FROM STEP F.(1) TO & INCLUDING STEP F (F) 5) B). ADJUSTMENTS ARE WITH IN LIMITS. OK TO CONTINUE.   COMPLETED AFT ENTRY DOOR (SOFT UNVERIFIED COMPLETION OF AFT ENTRY DOOR (SOFT UNLATCHING) PER AMM 52-13-00-820-802 STEPS F.(5) UP TO & INCLUDING F.(8). ALL STEPS COMPLIED WITH. REF. GMM 09-25-05.OPS CHECKS GOOD.
